Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: NEUROSTRUCTURES, INC TEMPUS CERVICAL PLATE SYSTEM
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
NEUROSTRUCTURES, INC TEMPUS CERVICAL PLATE SYSTEM
Catalog Number
10-03-048
Medical Device Problem Code
Detachment of Device or Device Component (2907)
Health Effect - Clinical Code
Failure of Implant (1924)
Date of Event
03/29/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No parts were returned for evaluation.
Event or Problem Description
Revision of case done on (b)(6) 2016 due to broken plate locking mechanism and screw back out.
New Search
Submit an Adverse Event Report
Brand Name
TEMPUS CERVICAL PLATE SYSTEM
Common Device Name
TEMPUS
Manufacturer
(Section D)
NEUROSTRUCTURES, INC
16 technology drive
irvine CA 92618
MDR Report Key
6537194
Report Number
3008853203-2017-00003
Device Sequence Number
16294157
Product Code
KWQ
UDI-Device Identifier
00841508100218
UDI-Public
00841508100218
Combination Product (Y/N)
N
Initial Reporter State
MI
Initial Reporter Country
US
PMA/510(K) Number
K131374
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2016
Reporter Type
Manufacturer
Report Source
user facility
Initial Reporter Occupation
Health Professional
Type of Report
Initial
Report Date
(Section B)
05/01/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Catalogue Number
10-03-048
Device Lot Number
UNKNOWN
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
04/03/2017
Initial Report FDA Received Date
05/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1